# SDR CALA2013072990050

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 56,027 hours, 15,718 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Static Line
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARM.  FOUND STATIC LINE OUT OF POUCH.  REINSTALLED STATIC LINE IAW MT 25-66-00, OPS NORMAL.
